ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2012.14.10967

The inverse coefficient problem for dissipative operators and identification of the properties of viscoelastic materials

Bogachev I. V. , Vatulyan A. O.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 3.
Abstract:
We give some general formulation and the variational equation of the inverse problem of identifying the inhomogeneous characteristics of three-dimensional viscoelastic body. Under consideration is the problem of reconstruction of the functional coefficients of dissipative operators arising in solving several problems of identification of the properties of layered inhomogeneous viscoelastic structures in the analysis of spectral characteristics. We suggest a method for constructing an iterative process and present the results of recovering functions of different types.
Keywords: inverse problems, dissipative operators, viscoelasticity, identification, iterative process
Language: Russian Download the full text  
For citation: Bogachev I. V., Vatulyan A. O. The inverse coefficient problem for dissipative operators and identification of the properties of viscoelastic materials. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 3, pp.31-44. DOI 10.23671/VNC.2012.14.10967


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт